Anonymous
Anonymous asked in Pregnancy & ParentingPregnancy · 2 months ago

miscarriage?

I am on the depo shot and my bf and i have very regular uprotected sex. (unprotected as in no condom, with him finishing inside) i have had extreme sharp pains the last few days accompanied with sharp gas pains and nausea, also excess bleeding with tiny flesh shreds in it. i spot regularly on the shot but this is different. could i be miscarrying? i took a pregnancy test and it was negative... ik depo has 3/100 chances of pregnancy but i’m known to have bad odds. 

6 Answers

Relevance
  • 2 months ago

    If you were pregnant enough to miscarry, a test would be positive.

    You are not pregnant or miscarrying.

    • Login to reply the answers
  • 2 months ago

    It's 3 in a 1000 not 100

    • Login to reply the answers
  • 2 months ago

    If you were actively miscarrying, you'd get a positive test.  Sounds like it's a hormone complication though, and you should probably see your doctor.

    • Login to reply the answers
  • Anonymous
    2 months ago

    I'd phone your doctor's office and check with them.  As far as Depo having a failure rate of 3/100, that's a lot higher than the numbers I've seen.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • helene
    Lv 7
    2 months ago

    If you were miscarrying, you'd probably have a positive test. If the bleeding doesn't stop, though, you're going to have to see a doctor about it,  and they can tell you for sure.

    • Login to reply the answers
  • 2 months ago

    No.................

    • Login to reply the answers
Still have questions? Get your answers by asking now.